default-icon
Medical abortion for 6 weeks fetus
My friend had medical abortion at 6 weeks. She didn't bleed for more than 24 hours and when bleeding started it was very severe. Bleeding lasted for around 4 days and then bleeding stopped suddenly. Is it normal for bleeding to stop only in 4 days? After bleeding stopped she is having severe pain in stomach with fever and headache. What may be the cause for bleeding to stop within 4 days of medical abortion? And why she is having severe pain in stomach?
187 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Bleeding is common after ab  + take treatment for other ailments or contact
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.